MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS TF-I; OXIMETER

MASIMO - 40 PARKER LNCS TF-I; OXIMETER
Model Number 1896
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation no issues were found with eeprom contents.During functional testing the sensor failed continuity testing due to a short between green conductor and the copper inner shield at the solder joint assembly.The short was caused by a cut in the green conductor jacket.When connected to a known good monitor, a "sensor off patient" error message was displayed, preventing the sensor from being used for monitoring.
 
Event or Problem Description
The customer reported the sensor is giving inaccurate spo2 readings.No patient impact or consequences were reported.

Brand Name
LNCS TF-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8379914
Report Number2031172-2019-00099
Device Sequence Number2887757
Product Code DQA
UDI-Device Identifier00843997000055
UDI-Public00843997000055
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1896
Device Catalogue Number1896
Device Lot Number18FFZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1